# SDR CA090717006

- Difficulty date: July 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 1A103TCM694
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, IAW AD 2003-12-05, CORROSION WAS FOUND IN THE HUB BORE. UPON DIMENSIONAL INSP OF BORE AND CONSULTATION WITH THE MFG IT WAS DETERMINED THAT THE BORE WAS OVERSIZE BY 0.230 INCH.
